Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Lattices with Unique Irreducible Decompositions

R. P. Dilworth
Annals of Mathematics
Second Series, Vol. 41, No. 4 (Oct., 1940), pp. 771-777
Published by: Annals of Mathematics
DOI: 10.2307/1968857
Stable URL: http://www.jstor.org/stable/1968857
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Lattices with Unique Irreducible Decompositions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
771
    771
  • Thumbnail: Page 
772
    772
  • Thumbnail: Page 
773
    773
  • Thumbnail: Page 
774
    774
  • Thumbnail: Page 
775
    775
  • Thumbnail: Page 
776
    776
  • Thumbnail: Page 
777
    777